# SDR FDEA202408081092

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 767-300
- Aircraft serial: 63143
- Aircraft time: 1,969 hours, 956 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Fault Message
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING FLAPS FROM 20 TO 30 FOR APPROACH LE SLAT DISAGREE EICAS WITH   ASSOCIATED LEADING EDGE DISCRETE LIGHT ANNUNCIATED. EXECUTED MISSED APPROACH,   RAN QRH, DECLARED EMERGENCY WITH SPOKANE APPROACH CONTROL AND LANDED.  EMERGENCY DECLARED.   TROUBLESHOT PER FIM  27-81 F/T 815. FSEU SHOWED NO LRU FAILURES. CYCLED TE FLAP   ALTERNATE SWITCH. LE SHUTDOWN ALERT DISAPPEARED AND ASSOCIATED LE ANNUNCIATOR   EXTINGUISHED. CYCLED FLAPS SEVERAL TIMES. ALL OPERATION AND INDICATIONS NORMAL ON GROUND @ THIS STATION.
